# SDR DL76L992294

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 3d-4d
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - SEAT 4D ARCS AND SPARKS WHEN FOOT REST IS EXTENDED.  DISCONNECTED SEAT TO SEAT ELECTRICAL HARNESS BETWEEN SEAT 4D AND 3D.  DUE TO ACTUATOR EXTENSION SHAFT CUTTING INTO     WIRE HARNESS NEED NEW SEAT TO SEAT HARNESS.  FWD TO  MCO/PLAC MEL25-20-01.
